# SDR AALA202401243069

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 40,880 hours, 17,176 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UNWANTED FUEL TRANSFER LEFT WING TO CENTER. NOTED THAT WITH ALL PUMPS ON AND CROSSFEED CLOSED THE LEFT WING FUEL INDICATED 7.85,CENTER .30 AND RIGHT WING 8.63.**SUPPLEMENTAL REPORT FOR (AALA202401233069): ACCOMPLISHED FIM 28-21-00-810-803 STEP A TO C-8 OPEN CENTER TANK SUMP DRAIN FOR 1 HOUR, NO DRIPS NOTED. OPERATED LEFTHAND FORWARD & LEFTHAND AFT BOOST PUMP FOR 1 HOUR, NO DRIPS NOTED. BALANCED FUEL LEFT HAND AND RIGHT HAND WING. NO FAULT FOUND**(CLOSED).
